MAUDE Adverse Event Report: DENTSPLY LLC CAV.PLUS TAP-ON,220/240V,G136; SCALER, ULTRASONIC

DENTSPLY LLC CAV.PLUS TAP-ON,220/240V,G136; SCALER, ULTRASONIC
Catalog Number 8184002
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a cav.Plus tap-on,220/240v,g136 is alleged that the system is warm, because there is too little water.No injury.
 
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Diagnosis.Waterway blocked.Repair report.The device was repaired, tested, and adjusted according to the manufacturer's specifications.The device was tested according to iec 62353 / din vde 0751.Solenoid valve and handpiece hose replaced.

Brand Name
CAV.PLUS TAP-ON,220/240V,G136
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23757877
Report Number2424472-2025-00266
Device Sequence Number10075716
Product Code ELC
UDI-Device IdentifierD00381840021
UDI-PublicD00381840021
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8184002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/14/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown